# SDR SWAA2025090310141

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 14,122 hours, 6,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS AROUND FWD L1 DOOR INOPERATIVE.   REPLACED BATTERY PACK AT M1675 POSITION.  OPS CHECK GOOD. WORK DONE IAW AMM 33-51-06.
